# SDR USAA2012073000009

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 65,332 hours, 43,937 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Part serial: GL1269
- Condition: Failed
- Location: Cabin Pressure
- Part time: 24,200 hours, 16,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 10,000 FEET, ALT WARNING HORN WENT OFF AND CABIN ALT 10,000 FEET.  WENT TO MANUAL AND SWITCHED TO CLOSE, BUT NOTHING HAPPENED.  THEN WENT TO OPEN AND BACK TO CLOSE AND FINALLY CABIN ALT CAME DOWN.  UPON LANDING CABIN ALT SHOWED 1,500FT AND HAD TO GO TO OPEN TO BRING ALT DOWN TO SEA LEVEL.  MAINTENANCE FOUND AUTO MODE FAILED OPERATIONAL TEST PER TASK 21-31-00-702-001.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER TASK 21-31-21-404-004.  PERFORMED OPERATIONAL TEST PER TASK 21-31-00-702-001.  OPS TEST GOOD.
